# SDR UPS07450258

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B3848822
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT FX CROWN BS 960-980 UPPER CREASE BEAM FWD FRAME ATTACH ANGLE RADIUS FOUND CRACK APPROX 1/2" LONG.  FX CROWN BS 960-980 RT UPPER CREASE BEAM FWD FRAME ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
